# SDR HALA20240819231

- Difficulty date: August 17, 2024
- Submitted: August 19, 2024
- Operation: Air carrier
- Aircraft: N381HA
- Make and model: Airbus A330-243
- Aircraft serial: 1114
- Aircraft time: 56,814 hours, 9,248 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 3,800 hours, 574 cycles
- System (JASC): 7900 · Engine Oil System (Airframe Furnished)
- Part: Chip Detector
- Condition: Activated
- Location: Engine Nr 1
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS - AFTER ENGINE SHUTDOWN, ECAM ENG 1 OIL CHIP DETECTED. PERFORMED TSM 79-20-00-810-823A. REMOVED AND REPLACED ENG 1 SCAVENGE FILTER REF AMM 79-22-45. REMOVED AND REPLACED ENG 1 EMCD REF AMM 79-22-46. OPS/LEAK CHK GOOD. NO FAULTS NOTED. OK FOR SVC.
